Pierre Grisvard

From MaRDI portal
Revision as of 22:57, 12 December 2023 by AuthorDisambiguator (talk | contribs) (AuthorDisambiguator moved page Pierre Grisvard to Pierre Grisvard: Duplicate)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Person:810300

Available identifiers

zbMath Open grisvard.pierreWikidataQ48123121 ScholiaQ48123121MaRDI QIDQ810300

List of research outcomes





PublicationDate of PublicationType
https://portal.mardi4nfdi.de/entity/Q30939292011-10-19Paper
https://portal.mardi4nfdi.de/entity/Q48904171997-02-03Paper
Singular behavior of elliptic problems in non Hilbertian Sobolev spaces1997-01-20Paper
Boundary value problems in domains with cuspidal points1996-12-12Paper
https://portal.mardi4nfdi.de/entity/Q48806391996-12-11Paper
https://portal.mardi4nfdi.de/entity/Q43269081995-11-01Paper
https://portal.mardi4nfdi.de/entity/Q43081601995-05-08Paper
The damped wave equation in a non-cylindrical domain1995-05-01Paper
https://portal.mardi4nfdi.de/entity/Q42764251995-05-01Paper
https://portal.mardi4nfdi.de/entity/Q31402431993-12-12Paper
https://portal.mardi4nfdi.de/entity/Q40288431993-03-28Paper
https://portal.mardi4nfdi.de/entity/Q40233651993-01-23Paper
https://portal.mardi4nfdi.de/entity/Q40223001993-01-17Paper
https://portal.mardi4nfdi.de/entity/Q40108401992-09-27Paper
https://portal.mardi4nfdi.de/entity/Q39758761992-06-26Paper
Expansions of generalized eigenvectors of operators arising in the theory of elasticity1991-01-01Paper
Singularités en élasticité. (Singularities in elasticity)1989-01-01Paper
Contrôlabilité exacte des solutions de l'équation des ondes en présence de singularités. (Exact controllability of solutions to the wave equation under presence of singularities)1989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q32025391989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34724711989-01-01Paper
Error estimates related to singular perturbations of first-order equations and systems1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37586321987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37717111987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37725891987-01-01Paper
Edge Behavior of the Solution of an Elliptic Problem1987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38196041987-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37592151986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37609611986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37990161986-01-01Paper
https://portal.mardi4nfdi.de/entity/Q34708401985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37176551985-01-01Paper
https://portal.mardi4nfdi.de/entity/Q37361291985-01-01Paper
Maximal regularity for evolution equations by interpolation and extrapolation1984-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33104521983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q51855471983-01-01Paper
https://portal.mardi4nfdi.de/entity/Q33085901982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q36828721982-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39649731982-01-01Paper
Equations d'évolution abstraites non linéaires de type parabolique1979-01-01Paper
On an abstract singular cauchy problem1978-01-01Paper
Equazioni d’evoluzione astratte non lineari di tipo parabolico secondo G. Da Prato e P. Grisvard1977-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41181701976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41209031976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41292201976-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41343191976-01-01Paper
Sommes d'opérateurs linéaires et équations différentielles opérationnelles1975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40753041975-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40496181974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q40564541974-01-01Paper
https://portal.mardi4nfdi.de/entity/Q51799421973-01-01Paper
https://portal.mardi4nfdi.de/entity/Q44023681972-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56601861972-01-01Paper
Problème de Dirichlet dans un cone. (The Dirichlet problem in a cone)1971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56134791971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56373231971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56474951971-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56629641971-01-01Paper
Existence de traces pour les éléments d'espace de distributions definis comme domaines d'opérateurs différentiels maximaux1970-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55637261969-01-01Paper
Équations différentielles abstraites1969-01-01Paper
Sur une équation d'évolution changeant de type1968-01-01Paper
Alcuni risultati di teoria spettrale per i problemi ai limiti lineari ellittici1967-01-01Paper
Caractérisation de quelques espaces d'interpolation1967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55385531967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55399971967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55449991967-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55187261966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55246331966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55246441966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55819121966-01-01Paper
Commutativite de deux foncteurs d'interpolation et applications1966-01-01Paper
Commutativite de deux foncteurs d'interpolation et applications1966-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55099191965-01-01Paper
https://portal.mardi4nfdi.de/entity/Q55133991964-01-01Paper
https://portal.mardi4nfdi.de/entity/Q56083301964-01-01Paper
Identités entre espaces de traces1963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q53308981963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57269121963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57269141963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57269151963-01-01Paper
https://portal.mardi4nfdi.de/entity/Q57269191963-01-01Paper

Research outcomes over time

This page was built for person: Pierre Grisvard